3 years ago

Cutaneous Toxicities From Transplantation-Related Medications

B. Kaplan, O. R. Colegio, M. Ilyas, A. Sharma
Despite the abundance of information on cutaneous malignancies associated with solid organ transplantation in the transplant literature, there is limited information regarding nonmalignant skin changes after transplantation. There are numerous skin toxicities secondary to immunosuppressive and other transplant-related medications that can vary in presentation, severity, and prognosis. To limit associated morbidity and mortality, solid organ transplant recipient care providers should effectively identify and manage cutaneous manifestations secondary to drug toxicity. Toxicities from the following transplant-related medications will be discussed: antithymocyte globulins, systemic steroids, cyclosporine, tacrolimus, azathioprine, mycophenolate mofetil, mammalian target of rapamycin inhibitors sirolimus and everolimus, basiliximab and daclizumab, belatacept, and voriconazole.

Publisher URL: http://onlinelibrary.wiley.com/resolve/doi

DOI: 10.1111/ajt.14337

You might also like
Discover & Discuss Important Research

Keeping up-to-date with research can feel impossible, with papers being published faster than you'll ever be able to read them. That's where Researcher comes in: we're simplifying discovery and making important discussions happen. With over 19,000 sources, including peer-reviewed journals, preprints, blogs, universities, podcasts and Live events across 10 research areas, you'll never miss what's important to you. It's like social media, but better. Oh, and we should mention - it's free.

  • Download from Google Play
  • Download from App Store
  • Download from AppInChina

Researcher displays publicly available abstracts and doesn’t host any full article content. If the content is open access, we will direct clicks from the abstracts to the publisher website and display the PDF copy on our platform. Clicks to view the full text will be directed to the publisher website, where only users with subscriptions or access through their institution are able to view the full article.